Edge-partitioning a graph into paths: beyond the Barát-Thomassen conjecture - Archive ouverte HAL Access content directly
Journal Articles Combinatorica Year : 2019

Edge-partitioning a graph into paths: beyond the Barát-Thomassen conjecture

Abstract

In 2006, Barát and Thomassen conjectured that there is a function f such that, for every fixed tree T with t edges, every f(t)-edge-connected graph with its number of edges divisible by t has a partition of its edges into copies of T. This conjecture was recently verified by the current authors and Merker. We here further focus on the path case of the Barát-Thomassen conjecture. Before the aforementioned general proof was announced, several successive steps towards the path case of the conjecture were made, notably by Thomassen, until this particular case was totally solved by Botler, Mota, Oshiro and Wakabayashi. Our goal in this paper is to propose an alternative proof of the path case with a weaker hypothesis: Namely, we prove that there is a function f such that every 24-edge-connected graph with minimum degree f(t) has an edge-partition into paths of length t whenever t divides the number of edges. We also show that 24 can be dropped to 4 when the graph is eulerian.
Fichier principal
Vignette du fichier
bt-paths5.pdf (316.44 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01744515 , version 1 (27-03-2018)

Identifiers

Cite

Julien Bensmail, Ararat Harutyunyan, Tien-Nam Le, Stéphan Thomassé. Edge-partitioning a graph into paths: beyond the Barát-Thomassen conjecture. Combinatorica, 2019, 39 (2), pp.239-263. ⟨10.1007/s00493-017-3661-5⟩. ⟨hal-01744515⟩
179 View
365 Download

Altmetric

Share

Gmail Facebook X LinkedIn More